# SDR 98ZZZX975

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1098U
- Make and model: Cessna 172M
- Aircraft serial: 17266847
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: C2995050102
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A SNAP OR SOMETHING GAVE AS HE ADVANCED THROTTLE ON GROUND.  ENGINE RPM STAYED AT 1,100 RPM.  INVESTIGATION REVEALED THAT CABLE OUTER HOUSING SLIPPED OUT OF METAL RETAINER AT CLAMP NEAR CARBURETOR.  OUTER HOUSING APPARENTLY SHRUNK FROM HEAT.  REPLACEMENT PART FROM CESSNA HAS RUBBERIZED HOUSING.  EXISTING UNITS SHOULD BE INSPECTED.
